How do you react to sun exposure?

#1

By process of elimination it is now clear to me that sun exposure makes my symptoms markedly worse. Specifically, intense head pressure and dreadful vertigo effects wherein things in my vision become titled and and it can look as if I’m walking uphill when I’m on a flat surface and other objects look slanted. Last time I sunbathed I had these symptoms for about ten days. It can be so bad as to make my brain think that I was sliding backwards when sat at the table eating food. Suffice to say, I’ve minimised my sun exposure since.

Has anyone else experienced crashes or a change in symptoms after sun exposure?

1 Like
Summer: does it affect you?
Do any of you crash in the sun?
#2

my head pressure is way worse in summer than in winter

#3

Too much takes away all my energy. A bit of exposure usually elevates my mood

2 Likes
#4

I don’t think I can say definitively but I think it’s more of a positive for me.

I hope this isn’t a stupid question, but would a high factor sun cream help, @Tzinkman?

#5

I’ve been applying sun cream before going out on sunny days. Appears to have worked.

#6

Good to know. Next question is does suncream allow whichever wavelength of light through that makes us produce vitamin D?

#7

I have had mini recoveries(nothing permanent) from sun exposure for me it helps.

2 Likes
#8

Really? That’s awesome. How are your vit D levels? Do you also see improvements with vitD supplementation?

#9

I haven’t had them tested but I know they are low. I was taking 5000iu s daily of D3 and went down to 1000 after experiencing kidney pain which was not solely due to the vitamin d but a combination of everything. But yes I found that it helps.

#10

How?

#11

I have thyroid antibodies aka hashimoto’s. 95% of hashis patients are vitamin d deficient. I was told not to waste my money on the test.

#12

Thanks for clarifying.

#13

I just recently learned that being unable to get a tan is a pfs symptom. It hadn’t occurred to me in all these years that I was experiencing this side effect. But, I’m not one to get out and sunbath anyway. If I want a tan, I’ll put on a fake one. Anyhow, I recently added Mandelic acid to my regimen. I can now naturally get a tan and it has completely changed the way I feel when exposed to the sun. Mandelic acid is applied topically, I usually put on a few drops mixed with hand lotion and rub it in. Give this a try and see if it helps.

#14

In my case I don’t react well to sun exposure. If I have a short sun exposure I will feel the nerves in the areas where I usually lose muscle (tingling, pain, skin problems). If I stay for a long time, I can even have some muscle loss in that areas.

It happens the same (but way worse) when I masturbate. If I don’t reach orgasm I can later just feel the nerves. But if I orgasm, I will later experience some muscle loss and fat gain in the areas where I feel the nerves.

Also, as others have also mentioned my skin doesn’t get tanned in the sun.

#15

The sun makes me feel better and my skin does tan in the sun still.

1 Like
#16

in my early days exposure to sunlight made me tired and lethargic, i remember the first day of my crash i went out and right after feeling the sunlight on my skin i felt a quick recovery(human feeling, hope and joy the very element that propecia took it away) it lasted 1 hour then went away kinda for good after that for 2-3 months sun made me tired and drowsy but now after 3 years i can say it doesnt make any difference

#17

Yeah sun exposure makes me feel a bit “off” but nothing serious thankfully.

I had this same exact feeling for the first two months after my crash. It’s still there but much, much less noticeable.

#18

20-30mins Sun exposure during the first month gave me head pressure, now it makes me feel tired for an hour and then my mood lifts and I generally feel better throughout the day. I also feel more tired in the evening.

#19

Do any of you crash in the sun?
I am sick if I am in the sun.
This is a nightmare

#20

I have been in the sun a lot this year without any problem as far as I know.

Have you used vitamin D supplements since your problem with a high dose?